# SDR USAA2009070891726

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 31,176 hours, 16,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: R2 Door Slide
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1651 -  AFTER TAKEOFF 2R SLIDE ARMING HANDLE MOVES OUT OF ARMED POSITION, DISARMS SLIDE AND WILL NOT GO BACK INTO THE ARMED POSITION.  MAINTENANCE REMOVED METAL SHAVING FROM GIRT BAR FITTING & CLEANED DEBRIS FROM SLIDE ASSEMBLY.
